Skoči na glavni sadržaj

Mathematical Communications , Vol. 8 No. 2, 2003.

  • Datum izdavanja: 22.12.2003.
  • Objavljen na Hrčku: 17.03.2006.

Sadržaj

Puni tekst

Estimating convexifiers in continuous optimization (str. 129-137)

S. Zlobec
Izvorni znanstveni članak


Mann-Ishikawa iterations and Mann-Ishikawa iterations with errors are equivalent models (str. 139-149)

Ş. M. Şolutuz
Izvorni znanstveni članak


Further results on I-limit superior and limit inferior (str. 151-156)

B. K. Lahiri, P. Das
Izvorni znanstveni članak


Approximating negative and harmonic mean moments for the Poisson distribution (str. 157-172)

C. M. Jones
Izvorni znanstveni članak


More on unicoherence at subcontinua (str. 173-185)

J. J. Charatonik, I. Puga
Izvorni znanstveni članak


On a theorem of S.S.Bhatia and B.Ram (str. 187-193)

Ž. Tomovski
Izvorni znanstveni članak


On the number of solutions of the Diophantine equation of Frobenius - General case (str. 195-206)

T. Komatsu
Izvorni znanstveni članak


The properties of spaces which admit a Whitney map (str. 207-214)

I. Lončar
Izvorni znanstveni članak


DGS-trapezoids in GS-quasigroups (str. 215-218)

Z. Kolar-Begović, V. Volenec
Izvorni znanstveni članak


Posjeta: 13.959 *